# SDR AWXA200301563

- Difficulty date: December 9, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 18,346 hours, 7,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK 4 AREAS OF GALVANIC CORROSION WERE FOUND ON FLOORBEAM 279MM AFT OF FR 67 AT Y1219, 431MM AFT OF FR 67 AT Y1143, 330MM AFT OF FR 67 AT Y1143, AND 220MM AFT OF FR 66 AT Y1292, Z240.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM FROM BS 31030 TO BS 33200, Y1143 TO Y1292, Z240 IAW A319 SRM 51-42-11 PG 6-7.
